Unknown bleeding, Bad lower stomach pains, miscarriage?


Q: I started birth control on the 28th july. Everything was okay until the 2nd september when i had unknown bleeding a week after my birth control free week i stopped the birth control on the 9th september, but this unknown bleeding carried on until the 14th of september. Since then i havnt been on the birth control and everything has been fine, but the past few days 1st october to now i have been getting really bad pains in my lower stomache as if they're period pains but yet i havnt come on. Should i be worried that something could have gone wrong with my birth control and that i may have gotten pregnant and now be having a miscarriage or is there another explaination?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon